BibTeX record journals/dm/ForbesY98

download as .bib file

@article{DBLP:journals/dm/ForbesY98,
  author    = {Florence Forbes and
               Bernard Ycart},
  title     = {Counting stable sets on Cartesian products of graphs},
  journal   = {Discrete Mathematics},
  volume    = {186},
  number    = {1-3},
  pages     = {105--116},
  year      = {1998},
  url       = {https://doi.org/10.1016/S0012-365X(97)00185-4},
  doi       = {10.1016/S0012-365X(97)00185-4},
  timestamp = {Sun, 28 May 2017 13:25:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ForbesY98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI